MathSciNet Relay Station
MathSciNet bibliographic data
MR1173857 54A20 (54B20 54D55 54E15)
Sonntag, Yves; Zălinescu, Constantin Set convergences. An attempt of classification. Trans. Amer. Math. Soc. 340 (1993), no. 1, 199–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement